# SDR FDEA201708052124

- Difficulty date: August 5, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 44,354 hours, 14,489 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE ARMED INDICATOR LIGHT ON R FWD ENT DOOR DOES  NOT ILLUMINATE.  INSPECTED GIRT BAR DETECTION PER AMM 25_66_11_2_0.  SOME DEBRIS NOTED, CLEANED SENSOR AREA. OPS CHECKED  NORMAL SEVERAL TIMES. OK FOR SERVICE
